MAUDE Adverse Event Report: LUTRONIC CORPORATION DERMAV

LUTRONIC CORPORATION DERMAV
Catalog Number 1011600210
Medical Device Problem Code Unexpected/Unintended Radiation Output (4028)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No injuries were reported.Cynosure field site engineer (fse) arrived on site and evaluated the device.Fse was unable to duplicate the reported issue.Fse also tried to use different intellitrak tips with the laser, but spot sizes couldn't be recognized, and tips cannot be used.Fse relayed to cynosure tech support that the handpiece need to be replaced.Due to the site reporting an unintended discharge of laser energy, this event is an aro (accidental radiation occurrence) and therefore reportable.
 
Event or Problem Description
It was reported that the dermav would continue to fire after provider lifted handpiece off the patient.Site tried to change the tips, but still experiencing the same issue.

Brand Name
DERMAV
Common Device Name
DERMAV
Manufacturer (Section D)
LUTRONIC CORPORATION
lutronic center
219 sowon-ro
deogyang-gu, goyang-si 10534
KS  10534
Manufacturer (Section G)
LUTRONIC CORPORATION
lutronic center
219, sowon-ro
deogyang-gu, goyang-si 10534
KS   10534
Manufacturer Contact
nirav desai
5 carlisle road
westford,, MA 01886
MDR Report Key22922424
Report Number3021199089-2025-00013
Device Sequence Number21430056
Product Code GEX
UDI-Device Identifier08809447655277
UDI-Public8809447655277
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K203788
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number1011600210
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown